# SDR ASOA2014112411724

- Difficulty date: October 26, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,074 hours, 20,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD SILL ANGLE CORRODED.  AFTER EVALUATION OF MIDCAP ANGLE DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-001-A01.  REMOVED MIDCAP ANGLE IAW SRM 51-42-06-001-001-A01.  DRILLED 11 PILOT HOLES IN MIDCAP ANGLE WITH NR 40 DRILL BIT IAW SRM 51-40-11-001-001-A01.  DRILLED REMAINING HOLES ON SILL ANGLE INSTALLED NUTPLATES ON ANGLE REF DWG SH670-31825 AND SRM 51-45-00-001-001-A01.
